SSDN Exims
SSDN Exims
Nagpur, Maharashtra
GST No. 27AAWFK0925G1Z2
TrustSEAL Verified
Call 0794286658431% Response Rate
SEND EMAIL

Paediatric Range

The aims of the study of paediatrics is to reduce infant and child rate of deaths, control the spread of infectious disease, promote healthy lifestyles for a long disease-free life and help ease the problems of children and adolescents with chronic conditions.


  • Penicillins (amoxicillin and penicillin G). ...
  • Beta-lactamase inhibitors (amoxicillin-clavulanic acid or Augmentin). ...
  • Cephalosporins (cefdinir, ceftibuten, etc.). ...
  • Macrolides (azithromycin and erythromycin). ...
  • Sulfa drugs (trimethoprim-sulfamethoxazole).

B4 Nappi Cream 75gm

B4 Nappi Cream 75gm
  • B4 Nappi Cream 75gm
  • B4 Nappi Cream 75gm
  • B4 Nappi Cream 75gm
  • B4 Nappi Cream 75gm
  • B4 Nappi Cream 75gm
  • B4 Nappi Cream 75gm
  • B4 Nappi Cream 75gm
Get Best Quote
Approx. Price: Rs 250 / PieceGet Latest Price

Product Details:

Skin TypeNormal Skin
Packaging Size75 GM
Usage/ApplicationTOPICAL
IngredientALLOPATHIC
Age GroupNewly Born
BrandB4 NAPPY
GenderMale
ColorWHITE
Purity100%
Weight75 GM

  • Protects the baby’s skin from germs
  • Protects and nourishes the skin
  • Helps keep the baby’s skin healthy
Request
Callback
Yes! I am Interested

Advent Forte Syrup

Advent Forte Syrup
  • Advent Forte Syrup
  • Advent Forte Syrup
  • Advent Forte Syrup
  • Advent Forte Syrup
Get Best Quote
Approx. Price: Rs 260 / BottleGet Latest Price

Product Details:

BrandBRANDED
Usage/ApplicationClinical
DoseAS DIRECTED BY PHYSICIAN
Age Group5 YEARS ABOVE
Packaging SizeBOTTLE 30 ML
Deals inThird Party Manufacturing
Medicine TypeAllopathic
Packaging TypeBOTTLE
Product TypeANTI BIOTIC
Grade StandardA

Advent Forte 457mg Syrup Tangy Orange is an antibiotic medicine that helps treat bacterial infections of the ear, nose, throat, chest, lungs, teeth, skin, and urinary tract. It is capable of killing bacteria that have become resistant to other therapies and thus also helps treat tuberculosis that is resistant to other treatments.

You can give Advent Forte 457mg Syrup Tangy Orange to your child with or without food. It is better to give it with food as that helps increase absorption and decrease the risk of stomach upset. The doctor may prescribe giving it two to three times a day. Medicine dose depends on the severity of the infection, its type, and your child’s body weight and age. So, stick to the dose, time, and way prescribed. If your child vomits the medicine within 30 minutes of intake, let the child calm down and repeat the dose. Do not double dose if it's the time for the next dose.

Advent Forte 457mg Syrup Tangy Orange may cause vomiting, diarrhea, nausea, abdominal pain, and allergy. These side effects should diminish on their own. But, in case they persist or start bothering your child, you must not delay speaking to your child’s doctor.

Share your child’s entire medical history with the doctor, including any previous episode of allergy, heart problem, blood disorder, birth defects, airway obstruction, lung anomaly, gastrointestinal problem, skin disorder, liver impairment, and kidney malfunction. This information will assist the doctor in making dose alterations and for planning your child’s overall treatment.
Request
Callback
Yes! I am Interested

WIKORYL DS SYRUP

WIKORYL DS SYRUP
  • WIKORYL DS SYRUP
  • WIKORYL DS SYRUP
  • WIKORYL DS SYRUP
  • WIKORYL DS SYRUP
  • WIKORYL DS SYRUP
  • WIKORYL DS SYRUP
  • WIKORYL DS SYRUP
Get Best Quote
Approx. Price: Rs 90 / BottleGet Latest Price

Product Details:

Packaging Size60 ml
BrandWIKORYL DS SYRUP
Usage/ApplicationDry Cough
Bottle TypePlastic
CategoriesANTICOLD
Bottle Size60 ml
FlavorOrange
ColorRed
Syrup ForKids
Country of OriginMade in India

Wikoryl DS Syrup Orange is commonly prescribed in children to treat symptoms such as runny nose, cough, sneezing, watery eyes, sore throat, body ache, and fever. These symptoms are usually associated with common cold, hay fever (allergic rhinitis), and other respiratory tract conditions.

Give Wikoryl DS Syrup Orange to your child by mouth with or without food. If your child develops a stomach upset, prefer giving it with food. Always remember that the dosing schedule provided by your child’s doctor depends on the type of symptoms your child has, so make sure to follow the prescribed dose, time, and way strictly.

Give Wikoryl DS Syrup Orange at a fixed time each day so that it gradually makes a place in your child’s daily routine, which will help you to remember. If your child vomits within 30 minutes of taking this medicine give the same dose again. However, never repeat the dose if it's already time for the next dose. Your child may start to feel better within a week of regular dosing. However, you must continue giving the medicine to your child to finish the complete prescribed course as stopping it abruptly may worsen your child’s condition.

Some of the minor and temporary side effects that your child may experience while taking this medicine include vomiting, diarrhea, nausea, dizziness, rash, and headache. Usually, these episodes subside once your child’s body adapts to the medicine. In case these side effects persist or become bothersome for your child, consult your child’s doctor without any delay.

Narrate your child’s complete medical history to your child’s doctor, including any ongoing medicine regime or history of any allergy, heart problem, blood disorder, birth defects, airway obstruction, lung anomaly, skin disorder, liver impairment, and kidney malfunction. This information is critical for dose alterations and for planning your child’s overall treatment.
Request
Callback
Yes! I am Interested

RANTAC SYP JB

RANTAC SYP JB
  • RANTAC SYP JB
  • RANTAC SYP JB
  • RANTAC SYP JB
  • RANTAC SYP JB
  • RANTAC SYP JB
  • RANTAC SYP JB
  • RANTAC SYP JB
  • RANTAC SYP JB
Get Best Quote
Approx. Price: Rs 100 / BoxGet Latest Price

Product Details:

Pack Size100 ml
Strength75 mg/5 ml
Pack TypeBottle
Drug CompositionRanitidine 75mg/5ml
ManufacturerJB CHEMICALS
Shelf Life24 Months
UsageTo treat indigestion & heartburn and acid reflux gastro-oesophageal reflux disease
Prescription/Non-PrescriptionNon-Prescription
Also GivesThird Party Manufacturing
Country of OriginMade in India

Rantac Syrup Mint is a medicine that reduces the amount of acid your stomach makes. It is used to treat and prevent heartburn, indigestion, and other symptoms caused by too much acid in the stomach. It is also used to treat and prevent stomach ulcers, reflux disease, and some rarer conditions.

Rantac Syrup Mint is also commonly prescribed to prevent stomach ulcers and heartburn seen with the use of painkillers. The medicine must be taken in dose and duration as prescribed by the doctor. How much you need, and how often you take it, will depend on what you are being treated for. Follow the advice of your doctor. This medicine should relieve indigestion and heartburn within a few hours and you may only need to take it for a short time when you have symptoms. If you are taking it to prevent ulcers and other conditions you may need to take it for longer. You should keep taking it regularly to prevent problems from happening in the future. You may be able to help improve your symptoms by eating smaller meals more often and avoiding spicy or fatty foods.

Most people who take it do not have any side effects but the most common include headache, constipation, feeling drowsy or tired, and diarrhea. If you do get a side effect, it is usually mild and will go away when you stop taking this medicine or as you adjust to it. Consult your doctor if any of these side effects bother you or do not go away.

Before taking it, you should tell your doctor if you have any kidney or liver problems. This may affect the dose or suitability of this medicine. Also tell your doctor what other medicines you are taking as some may affect, or be affected by, this medicine. This medicine is usually considered safe to take during pregnancy and breastfeeding if it has been prescribed by a doctor. Avoid drinking alcohol as this can increase the amount of acid in your stomach and make your symptoms worse.
Request
Callback
Yes! I am Interested

CLOFF XL SYP

CLOFF XL SYP
  • CLOFF XL SYP
  • CLOFF XL SYP
  • CLOFF XL SYP
  • CLOFF XL SYP
  • CLOFF XL SYP
  • CLOFF XL SYP
Get Best Quote
Approx. Price: Rs 220 / StripeGet Latest Price

Product Details:

FormSyrup
DosageAS SUGGESTED BY DR
CompositionClarithromycin (125mg/5ml)
Side EffectsNA
Storage ConditionsNORMAL
Deals inThird Party Pharma
Type of MedicinesANTIBIOTIC
Packaging TypeBOTTLE
Pack TypeBOTTLE
PACKING SIZE60 ML BOTTLE

Cloff XL Dry Syrup is an antibiotic medication. It is given to children to treat a wide range of bacterial infections targeting the ear, throat, teeth, lungs, heart, skin, and gastrointestinal tract. It also helps treat bacterial infections that can occur in children with HIV due to their weak immune systems.

Cloff XL Dry Syrup should be given by mouth with or without food. It is usually given two times a day, preferably in the morning and evening. Since, the medicine dose depends on the type of infection, its severity, and your child’s age and body weight, make sure to stick to the dose, time, and way prescribed by the doctor. In case your child vomits within 30 minutes of intake, repeat the same dose.

This medicine may cause some minor and temporary side effects such as nausea, vomiting, diarrhea, stomach pain, headache, and taste change. These should subside within a few days of starting the medicine. But, in case these effects fail to improve or become bothersome for your child, consult your child’s doctor without any delay.

Inform your child’s doctor about any previous history of allergy, heart problem, liver impairment, and kidney malfunction. Knowing the child’s medical history is critical for dose alterations and for planning your child’s overall treatment.
Request
Callback
Yes! I am Interested

WIKORYL ORAL DROP

WIKORYL ORAL DROP
  • WIKORYL ORAL DROP
  • WIKORYL ORAL DROP
  • WIKORYL ORAL DROP
  • WIKORYL ORAL DROP
  • WIKORYL ORAL DROP
  • WIKORYL ORAL DROP
  • WIKORYL ORAL DROP
Get Best Quote
Approx. Price: Rs 95 / BoxGet Latest Price

Product Details:

Usage/ApplicationClinic
Generic NameChlorpheniramine Maleate (1mg) + Paracetamol (125mg) + Phenylephrine (2.5mg)
Dosage FormSyrup
DoseAS DIRECTED BY PHYSICIAN
Packaging TypeBOTTLE
Packaging Size15 ML DROP
Drug NameWIKORYL DROP
Also givesThird Party Manufacturing
Country of OriginMade in India

Wikoryl Oral Drops Mix Fruit is commonly prescribed in children to treat common cold symptoms like sore throat, runny nose, cough, sneezing, watery eyes, body ache, and fever.

Give Wikoryl Oral Drops Mix Fruit to your child by mouth with or without food. Children often have a sensitive stomach and complain of stomach upset while taking medicines. Prefer giving this medicine with food if this happens. Always remember that the dosing schedule provided by your child’s doctor depends on the type of symptoms your child has, so make sure to follow the prescribed dose, time, and way strictly.

Give Wikoryl Oral Drops Mix Fruit at a fixed time each day so that it gradually makes a place in your child’s daily routine, which will help you to remember. If your child vomits within 30 minutes of taking this medicine give the same dose again. However, never repeat the dose if it's already time for the next dose. Your child may start to feel better within a week of regular dosing. However, you must continue giving the medicine to your child to finish the complete prescribed course as stopping it abruptly may worsen your child’s condition.

Some of the minor and temporary side effects that your child may experience while taking this medicine include vomiting, diarrhea, nausea, dizziness, rash, and headache. Usually, these episodes subside once your child’s body adapts to the medicine. In case these side effects persist or become bothersome for your child, consult your child’s doctor without any delay.

Narrate your child’s complete medical history to your child’s doctor, including any ongoing medicine regime or history of any allergy, heart problem, blood disorder, birth defects, airway obstruction, lung anomaly, skin disorder, liver impairment, and kidney malfunction. This information is critical for dose alterations and for planning your child’s overall treatment.
Request
Callback
Yes! I am Interested

Himalaya Diaper Rash Cream

Himalaya Diaper Rash Cream
  • Himalaya Diaper Rash Cream
  • Himalaya Diaper Rash Cream
  • Himalaya Diaper Rash Cream
  • Himalaya Diaper Rash Cream
Get Best Quote
Approx. Price: Rs 70 / PieceGet Latest Price

Product Details:

Skin TypeNormal Skin
Packaging Size20 GM TUBE
Usage/ApplicationTOPICAL
IngredientNatural
BrandDIAPER RASH
Age Group1-2 Years
GenderMale
ColorWHITE
Purity100%
Weight20 GM

  • Helps to soothe sensitive skin
  • Heals rashes and relieves pain
  • Forms a protective layer on the baby's skin
Request
Callback
Yes! I am Interested

Pediasure Nutritional Powder

Pediasure Nutritional Powder
  • Pediasure Nutritional Powder
  • Pediasure Nutritional Powder
  • Pediasure Nutritional Powder
  • Pediasure Nutritional Powder
  • Pediasure Nutritional Powder
  • Pediasure Nutritional Powder
  • Pediasure Nutritional Powder
  • Pediasure Nutritional Powder
Get Best Quote
Approx. Price: Rs 840 / PieceGet Latest Price

Product Details:

Packaging Size500 GM
BrandPEDIASURE
CompositionMULTIVITAMINS AND MINERALS
TreatmentOVERALL GROWTH
Prescription/Non prescriptionNon prescription
Flavour BaseVanilla
FormPOWDER
Packaging TypeJar
Shelf Life2 YEARS

  • Helps boost immune function
  • Helps enhance cognitive function
  • Supports catch-up growth in children
  • Lactose and gluten-free
Request
Callback
Yes! I am Interested

Health Ok GUMMIES

Health Ok GUMMIES
  • Health Ok GUMMIES
  • Health Ok GUMMIES
  • Health Ok GUMMIES
  • Health Ok GUMMIES
  • Health Ok GUMMIES
  • Health Ok GUMMIES
  • Health Ok GUMMIES
Get Best Quote
Approx. Price: Rs 500 / BottleGet Latest Price

Product Details:

Type Of SupplementHEALTH SUPPLEMENTS
Packaging Size30 GUMMIES
Packaging TypeBottle
IngredientsMULTIVITAMIN
FormGUMMIES
Fssai Lic NoNA
Usage/ApplicationORAL
BrandHEALTH OK
Shelf Life24 MONTHS
Who can consumeALL AGE GROUP

  • Rich in vitamins and minerals
  • Strengthens bones and immunity
  • Gluten, gelatin, and milk-free
Request
Callback
Yes! I am Interested

BOWMUV SACHETS PEADIATRIC

BOWMUV SACHETS PEADIATRIC
  • BOWMUV SACHETS PEADIATRIC
  • BOWMUV SACHETS PEADIATRIC
  • BOWMUV SACHETS PEADIATRIC
  • BOWMUV SACHETS PEADIATRIC
  • BOWMUV SACHETS PEADIATRIC
  • BOWMUV SACHETS PEADIATRIC
  • BOWMUV SACHETS PEADIATRIC
  • BOWMUV SACHETS PEADIATRIC
  • BOWMUV SACHETS PEADIATRIC
  • BOWMUV SACHETS PEADIATRIC
  • BOWMUV SACHETS PEADIATRIC
  • BOWMUV SACHETS PEADIATRIC
  • BOWMUV SACHETS PEADIATRIC
  • BOWMUV SACHETS PEADIATRIC
Get Best Quote
Approx. Price: Rs 180 / PackGet Latest Price

Product Details:

FormPowder
Pack Size1*7
Pack TypeSACHETS
Brand NameBOWMUV
ManufacturerINZPERA
Shelf Life24 Months
UsagesTo support the body in building and maintaining a healthy colony of bacteria
Prescription/Non-PrescriptionPrescription
Country of OriginMade in India

  • Improves gut health
  • Aids digestion
  • Relieves constipation
Request
Callback
Yes! I am Interested

Sinarest Syrup CENTAUR

Sinarest Syrup CENTAUR
  • Sinarest Syrup CENTAUR
  • Sinarest Syrup CENTAUR
  • Sinarest Syrup CENTAUR
  • Sinarest Syrup CENTAUR
  • Sinarest Syrup CENTAUR
  • Sinarest Syrup CENTAUR
  • Sinarest Syrup CENTAUR
  • Sinarest Syrup CENTAUR
Get Best Quote
Approx. Price: Rs 130 / BottleGet Latest Price

Product Details:

Strength125 mg
Pack Size60 ml
Pack TypeBottle
Drug CompositionChlorpheniramine Maleate (1mg) + Phenylephrine (5mg) + Paracetamol (125mg) + Sodium Citrate (60mg)
BrandSINAREST SYP
ManufacturerCENTAUR
Shelf Life24 Months
Usage/ApplicationsTreat Pain and Reduce Fever
Prescription/Non-PrescriptionPrescription
Also givesThird Party Manufacturing

Sinarest Syrup is commonly prescribed in children to treat symptoms such as runny nose, cough, sneezing, watery eyes, sore throat, body ache, and fever. These symptoms are usually associated with common cold, hay fever (allergic rhinitis), and other respiratory tract conditions.

Give Sinarest Syrup to your child by mouth with or without food. If your child develops a stomach upset, prefer giving it with food. Always remember that the dosing schedule provided by your child’s doctor depends on the type of symptoms your child has, so make sure to follow the prescribed dose, time, and way strictly.

Give Sinarest Syrup at a fixed time each day so that it gradually makes a place in your child’s daily routine, which will help you to remember. If your child vomits within 30 minutes of taking this medicine give the same dose again. However, never repeat the dose if it's already time for the next dose. Your child may start to feel better within a week of regular dosing. However, you must continue giving the medicine to your child to finish the complete prescribed course as stopping it abruptly may worsen your child’s condition.

Some of the minor and temporary side effects that your child may experience while taking this medicine include vomiting, diarrhea, nausea, dizziness, rash, and headache. Usually, these episodes subside once your child’s body adapts to the medicine. In case these side effects persist or become bothersome for your child, consult your child’s doctor without any delay.

Narrate your child’s complete medical history to your child’s doctor, including any ongoing medicine regime or history of any allergy, heart problem, blood disorder, birth defects, airway obstruction, lung anomaly, skin disorder, liver impairment, and kidney malfunction. This information is critical for dose alterations and for planning your child’s overall treatment.
Request
Callback
Yes! I am Interested

CURKEY SYP INZPERA

CURKEY SYP INZPERA
  • CURKEY SYP INZPERA
  • CURKEY SYP INZPERA
  • CURKEY SYP INZPERA
  • CURKEY SYP INZPERA
Get Best Quote
Approx. Price: Rs 265 / BottleGet Latest Price

Product Details:

Intake FormSyrup
Calcium FormCURCUMIN
Packaging TypeBOTTLE
FormLiquid
BrandNature Made
Benefitsantioxidant protection
DosageSOS
Grade StandardA
Indicationantioxidant protection
Medicine TypeALLOPATHIK

  • Innovative blend of curcumin and citrus extracts for potential health benefits
  • Provides immune system support and antioxidant protection
  • May help reduce inflammation and promote overall well-being
  • Delicious citrus flavor makes it a convenient and enjoyable daily supplement
  • Liquid formulation for easy consumption
  • Suitable for a range of dietary preferences
Request
Callback
Yes! I am Interested

Junior Lanzol 15

Junior Lanzol 15
  • Junior Lanzol 15
  • Junior Lanzol 15
  • Junior Lanzol 15
  • Junior Lanzol 15
  • Junior Lanzol 15
  • Junior Lanzol 15
Get Best Quote
Approx. Price: Rs 175 / BoxGet Latest Price

Product Details:

Manufacturing ProcessNORMAL
CompositionLANZOPRAZOL 15 MG
Packaging Size1*15
Usage/ApplicationORAL
ManufacturerCIPLA
Item NameJUNIOR LANZOL 15 MG
FormTABLET
Packaging TypeSTRIPE
Country of OriginMade in India

Junior Lanzol 15mg Tablet DT is a medicine that reduces the amount of acid produced in your stomach. It is used for treating acid-related diseases of the stomach and intestine such as acid reflux, peptic ulcer disease, and some other stomach conditions associated with excessive acid production.

Junior Lanzol 15mg Tablet DT is also used to prevent stomach ulcers and acidity that may be seen with the prolonged use of painkillers. It belongs to a class of medicines known as proton pump inhibitors (PPIs). This medicine should be taken one hour before a meal, preferably in the morning. The dose will depend on your underlying condition and how you respond to the medicine. You should keep on taking it as prescribed even if your symptoms disappear quickly. You can increase the efficiency of the treatment by eating smaller meals more often and avoiding caffeinated drinks (like tea and coffee), and spicy or fatty foods.

The most common side effects observed with this medicine include nausea, headache, flatulence, and diarrhea. These symptoms are generally mild but if they bother you or do not go away, consult your doctor. Long-term use of this medicine may lead to an increased risk of side effects. For instance, using this medicine for more than 1 year may increase your risk for bone fractures, especially with higher doses. Talk to your doctor about ways to prevent bone loss (osteoporosis), like taking calcium and vitamin D supplements.

Before taking this medicine, you need to tell your doctor if you have severe liver problems, are taking medicines for HIV, have ever had an allergic reaction to similar medicines in the past, or suffer from bone loss (osteoporosis). Pregnant or breastfeeding women should also consult their doctor before taking it.
Request
Callback
Yes! I am Interested

SKIDEL FOAM BOTTLE

SKIDEL FOAM BOTTLE
  • SKIDEL FOAM BOTTLE
  • SKIDEL FOAM BOTTLE
  • SKIDEL FOAM BOTTLE
  • SKIDEL FOAM BOTTLE
Get Best Quote
Approx. Price: Rs 550 / PieceGet Latest Price

Product Details:

Packaging Size50gm
PurposeFor Skin Softening
Soap TypeMedicated Soap
Skin TypeCombination
Skin ConcernDryness
FragranceFloral
Is It HandmadeNon Handmade
Is It OrganicIn Organic
Shelf Life18 months

Skidel bath foam is the first of its kind sulphate free parabiotic cleansing foam, specially designed to maintain healthy skin microbiome. Skidel bath foam is best suited for sensitive skin, as it is free of harsh chemicals like sulphate, paraben and phthalate.
Request
Callback
Yes! I am Interested

GUTPRO MINI BOTTLE

GUTPRO MINI BOTTLE
  • GUTPRO MINI BOTTLE
  • GUTPRO MINI BOTTLE
  • GUTPRO MINI BOTTLE
  • GUTPRO MINI BOTTLE
Get Best Quote
Approx. Price: Rs 180 / PieceGet Latest Price

Product Details:

FormSyrup
Pack Size5 ml *5 units
Pack Typemini bottles
Brand NameGUTPRO
ManufacturerJ B CHEMICALS
Shelf Life24 Months
UsagesTo support the body in building and maintaining a healthy colony of bacteria
Prescription/Non-PrescriptionNon-Prescription
Country of OriginMade in India

  • Contains probiotic strains to promote healthy digestion
  • Enhances the ability of the immune system to inhibit harmful bacteria in the gut
  • Ensures optimum nutrient absorption
  • Prevents disease-causing microorganisms from colonizing the gut and causing infections
Request
Callback
Yes! I am Interested

APTIVATE SYRUP LUPIN

APTIVATE SYRUP LUPIN
  • APTIVATE SYRUP LUPIN
  • APTIVATE SYRUP LUPIN
  • APTIVATE SYRUP LUPIN
  • APTIVATE SYRUP LUPIN
  • APTIVATE SYRUP LUPIN
  • APTIVATE SYRUP LUPIN
  • APTIVATE SYRUP LUPIN
  • APTIVATE SYRUP LUPIN
  • APTIVATE SYRUP LUPIN
  • APTIVATE SYRUP LUPIN
  • APTIVATE SYRUP LUPIN
  • APTIVATE SYRUP LUPIN
Get Best Quote
Approx. Price: Rs 150 / BottleGet Latest Price

Product Details:

Packaging Size200 ml
CompositionAPPETITE ENHANCER
BrandAPTIVATE
ManufacturerLUPIN
FormSyrup
Country of OriginMade in India

  • Manages the appetite of the children
  • Helps maintain healthy immune and digestive system
  • Promotes digestion and helps relieve stomach-related concerns
Request
Callback
Yes! I am Interested

Cofsils HERBAL SYRUP

Cofsils HERBAL SYRUP
  • Cofsils HERBAL SYRUP
  • Cofsils HERBAL SYRUP
  • Cofsils HERBAL SYRUP
  • Cofsils HERBAL SYRUP
  • Cofsils HERBAL SYRUP
  • Cofsils HERBAL SYRUP
Get Best Quote
Approx. Price: Rs 120 / BottleGet Latest Price

Product Details:

Packaging Size100 ml
CompositionHERBAL
CategoryExpectorants
Shelf Life24 months
Bottle TypePlastic
Usage/ ApplicationDry Cough
BrandCOFSIL
ManufacturerCIPLA
PrescriptionNo
FlavorMint
Syrup ForAdults

Cofsils Cough Syrup is used in the treatment of cough. It relieves allergy symptoms such as runny nose, stuffy nose, sneezing, watery eyes, and congestion or stuffiness. It also thins mucus in the nose, windpipe, and lungs, making it easier to cough out.

Cofsils Cough Syrup is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your healthcare team know about all other medications you are taking as some may affect, or be affected by this medicine.

The most common side effects of this medicine include stomach pain, coordination impaired, thickened respiratory tract secretions, and allergic reactions. Most of these are temporary and usually resolve with time. Contact your doctor straight away if you are at all concerned about any of these side effects. This medicine may cause dizziness and sleepiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you. Avoid drinking alcohol while taking this medicine as it can make dizziness worse.

Never support self-medication or recommend your medicine to another person. It is beneficial to have plenty of fluids while taking this medication. Before you start taking this medicine it is important to inform your doctor if you are suffering from liver or kidney disease. You should also tell your doctor if you are pregnant, planning pregnancy, or breastfeeding.
Request
Callback
Yes! I am Interested

Capnea Oral Solution

Capnea Oral Solution
  • Capnea Oral Solution
  • Capnea Oral Solution
  • Capnea Oral Solution
  • Capnea Oral Solution
  • Capnea Oral Solution
  • Capnea Oral Solution
  • Capnea Oral Solution
Get Best Quote
Approx. Price: Rs 275 / PieceGet Latest Price

Product Details:

Strength100 mg/ml
Usage/ApplicationClinical
Packaging Size1 ML
Packaging TypeBOTTLE
FormCAPNEA 1 ML ORAL SOLUTION
Dose/Strength1 ML
SALTCaffeine (20mg)
COMPANYCIPLA
Country of OriginMade in India

Capnea Solution is a prescription medicine used in the treatment of apnea (a disorder in which breathing repeatedly stops and starts) of prematurity. It facilitates normal breathing and reduces interrupted breathing in premature newborns.

Capnea Solution is given under the supervision of healthcare professionals. It is given by mouth or via a gastric feeding tube only. Remember, if you are breastfeeding while your infant is treated with this medicine, then do not drink coffee or take any other high caffeine product as this passes into breast milk.

Some common side effects of using this medicine are restlessness, insomnia, headaches, dizziness, increased heart rate. Consult your doctor if these persist for a longer duration or get worse. They may be able to suggest ways to prevent or reduce these side effecrts. 
Request
Callback
Yes! I am Interested

Calpol 120 Mg Syrup

Calpol 120 Mg Syrup
  • Calpol 120 Mg Syrup
  • Calpol 120 Mg Syrup
  • Calpol 120 Mg Syrup
  • Calpol 120 Mg Syrup
Get Best Quote
Approx. Price: Rs 32 / BoxGet Latest Price

Product Details:

Pack Size30 ml
BrandETHICAL
Usage/ApplicationClinical
DoseAS SUGGESTED BY PHYSICIAN
CategorySyrup
Age Group6 MONTHS +
Packaging Size60 ML BOTTLE
Item NameCALPOL SYP
Also givesThird Party Manufacturing
Deals inThird Party Manufacturing
Packaging TypeBottle
Medicine TypeAllopathic

Calpol 120mg Suspension Strawberry is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever). In children, it treats conditions like headache, toothache, body ache, fever, and common cold.

Calpol 120mg Suspension Strawberry is given orally preferably at a fixed time every day. Though this medicine can be taken before or after food, it is best given after food as it can irritate the inner lining of an empty stomach. The dose and duration will depend upon your child’s age, body weight, and severity of the infection, so stick to the dose, time, and way prescribed by your child’s doctor. If your child vomits within 30 minutes of taking the medicine, let the child calm down and repeat the same dose. Redosing is not recommended if your child vomits more than 30 minutes after taking a dose.

Do not give your child Calpol 120mg Suspension Strawberry along with other medicines (many cold and flu medicines and other painkillers) that contain paracetamol, as this may result in overdosing and cause dangerous side effects such as hepatotoxicity (liver damage). Always check the ingredients of any other medicines before giving them to your child in combination with this medicine.

Generally, this medicine is well-tolerated by the children. However, temporary side effects such as indigestion, nausea, and vomiting may occur in some children. Consult your doctor in case these episodes become bothersome for your child.

This medicine is often considered safe and effective but may not be suitable for everybody. Inform your doctor if your child is undergoing treatment for any blood-related disorder, is allergic to any medicinal compound, or has any birth defects, liver impairment, or kidney dysfunction. This will help your child’s doctor evaluate the dose and suitability of this medicine in a better way.
Request
Callback
Yes! I am Interested

BROZEET LS PLUS SYP

BROZEET LS PLUS SYP
  • BROZEET LS PLUS SYP
  • BROZEET LS PLUS SYP
  • BROZEET LS PLUS SYP
  • BROZEET LS PLUS SYP
Get Best Quote
Approx. Price: Rs 110 / BottleGet Latest Price

Product Details:

Packaging Size100 ml
Packing TypeBottle
Shelf Life24 months
CompositionAmbroxol (30mg/5ml) + Levosalbutamol (1mg/5ml) + Guaifenesin (50mg/5ml)
BrandBROZEET LS PLUS
ManufacturerALEMBIC
Usage/ ApplicationTo alleviate cough and promote mucus clearance in respiratory conditions
Also givesThird Party Manufacturing
PrescriptionYes
Syrup ForKids
Country of OriginMade in India

Brozeet-LS Plus Syrup is a combination medicine used in the treatment of cough with mucus. It thins mucus in the nose, windpipe, and lungs, making it easier to cough out. It also provides relief from runny nose, sneezing, itching, and watery eyes.

Brozeet-LS Plus Syrup is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your healthcare team know about all other medications you are taking as some may affect, or be affected by this medicine.

The most common side effects are nausea, diarrhea, stomach pain, vomiting, muscle cramp, headache, skin rash, and increased heart rate. Most of these are temporary and usually resolve with time. Contact your doctor straight away if you are at all concerned about any of these side effects. This medicine can also cause sleepiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you. Avoid drinking alcohol while taking this medicine as it can make sleepiness worse.

Never support self-medication or recommend your medicine to another person. It is beneficial to have plenty of fluids while taking this medication. Before taking this medicine, you should tell your doctor if you are pregnant, planning pregnancy, or breastfeeding. You should also tell your doctor if you have any kidney or liver diseases so that your doctor can prescribe a suitable dose for you.
Request
Callback
Yes! I am Interested

AZEE XL SYRUP

AZEE XL SYRUP
  • AZEE XL SYRUP
  • AZEE XL SYRUP
  • AZEE XL SYRUP
  • AZEE XL SYRUP
  • AZEE XL SYRUP
  • AZEE XL SYRUP
Get Best Quote
Approx. Price: Rs 90 / BottleGet Latest Price

Product Details:

Strength100mg/5ml
Pack Size30 ml
Pack TypeBottle
Brand NameAZEE XL
ManufacturerCIPLA
Shelf Life24 Months
UsagesTo treat a variety of bacterial infections
Country of OriginMade in India

Azee XL 100mg Dry Syrup Peppermint is an antibiotic medication. It is commonly given to children for the treatment of a wide range of bacterial infections targeting the ear, eyes, nose, throat, lungs, skin, and gastrointestinal tract.

Azee XL 100mg Dry Syrup Peppermint works by inhibiting the growth of the infection-causing bacteria and stopping it from multiplying. As a result of this, the spread of the infection is disabled. Azee XL 100mg Dry Syrup Peppermint is usually given once a day, preferably in the morning. However, in the case of typhoid, it is to be given twice. Give it with or without food at about the same time each day. However, it is best given with food since children often have a sensitive stomach and could easily get a stomach upset.

Medicine dose depends on the type of infection your child has, its severity, and your child’s age and body weight. So stick to the dose, time, and way prescribed by the doctor. In case your child vomits within 30 minutes of taking this medicine, give the same dose again.

Your child may start to feel better within 2 days of regular dosing. However, you must still complete the full prescribed course of the medicine and never stop it abruptly as that may worsen your child’s condition or increase the risk of reinfection. Some of the minor and temporary side effects of this medicine include vomiting, diarrhea, nausea, and stomach pain. Usually, these episodes subside once your child’s body adapts to the medicine. However, in case these effects persist or become bothersome for your child, consult your child’s doctor without any delay.

Inform your child’s doctor about any previous episode of any allergy, heart problem, liver impairment, and kidney malfunction. Knowing the child’s medical history is critical for dose alterations and for planning your child’s overall treatment.
Request
Callback
Yes! I am Interested

ALLEGRA SYP 100 ML

ALLEGRA SYP 100 ML
  • ALLEGRA SYP 100 ML
  • ALLEGRA SYP 100 ML
  • ALLEGRA SYP 100 ML
  • ALLEGRA SYP 100 ML
Get Best Quote
Approx. Price: Rs 180 / BoxGet Latest Price

Product Details:

Pack Size120 ml
Usage/ApplicationClinic
Pack TypeBottle
Dosage FormSyrup
Generic NameFEXOFINADINE
Packaging TypeBOTTLE
Brand NameALLEGRA SYP
Also givesSANOFI
ManufacturerSANOFI
DoseSOS
Country of OriginMade in India

Allegra Suspension Raspberry & Vanilla is usually given to children to treat a wide range of symptoms caused due to allergic conditions such as hay fever, urticaria (hives), conjunctivitis (red, itchy eye), and common cold. These symptoms include watery eyes, runny nose, sneezing, and itching among others.

Give Allegra Suspension Raspberry & Vanilla to your child by mouth with or without food in the dose and way prescribed by the doctor. It may be prescribed alone or in combination with other medicines. The allergic symptoms may subside after your child has taken the initial few doses of Allegra Suspension Raspberry & Vanilla. In case of serious allergic conditions, your child may have to continue taking the medicine for a week or two. If your child vomits within 30 minutes of taking this medicine, let the child calm down and give the same dose again. However, do not repeat the dose if it is already time for the next dose.

The intake of the medicine may cause some minor and temporary side effects like nausea, vomiting, dizziness, sleepiness, and headache. These side effects should ideally diminish on their own. But, in case they persist or start bothering your child, it would be best to consult your child’s doctor without any delay.

Inform your child’s doctor if your child is on any medical regime or is allergic to any medicine, product, or food. Make sure the doctor knows if your child has or had any heart, liver, kidney problems or was born prematurely. Any history regarding bowel obstruction, malnutrition, weight-related issues, and thyroid problems should also be well indicated to the doctor to avoid any complications in the treatment. Knowing the entire medical history will help your child’s doctor make dose alterations and plan your child’s overall treatment better.
Request
Callback
Yes! I am Interested

D Sol Drop

D Sol Drop
  • D Sol Drop
  • D Sol Drop
  • D Sol Drop
  • D Sol Drop
Get Best Quote
Approx. Price: Rs 87 / BottleGet Latest Price

Product Details:

Pack Size15 ml
Pack TypeBottle
FormDrop
Drug CompositionVITAMIN D 3
Brand NameD SOL DROP
ManufacturerCIPLA
Shelf Life24 Months
UsagesTo help prevent or treat vitamin D deficiency
Prescription/Non-PrescriptionNon-Prescription
Country of OriginMade in India

  • Helps improve bone and teeth strength
  • Aids in calcium absorption
  • Promotes optimal growth and development
Request
Callback
Yes! I am Interested

Sinarest Vapor Cap

Sinarest Vapor Cap
  • Sinarest Vapor Cap
  • Sinarest Vapor Cap
  • Sinarest Vapor Cap
  • Sinarest Vapor Cap
  • Sinarest Vapor Cap
  • Sinarest Vapor Cap
  • Sinarest Vapor Cap
  • Sinarest Vapor Cap
  • Sinarest Vapor Cap
  • Sinarest Vapor Cap
  • Sinarest Vapor Cap
  • Sinarest Vapor Cap
Get Best Quote
Approx. Price: Rs 90 / StripeGet Latest Price

Product Details:

Brand NameSINAREST VAPOCAPS
ManufacturerCENTAUR
DoseAS REQUIRED
Packaging Size1*10
Packaging TypeBlister
CompositionCAMPHOR N MENTHOL
Usage/ApplicationNASAL BLOCKAGE
FormVAPO CAPS
Shelf Life2 YEARS
Side EffectsNA
Deals inThird Party Manufacturing

  • It relieves blockage in the nasal passage by thinning mucus
  • It provides relief from irritation and stuffy nose due to cold
  • It provides a cooling effect as it contains menthol and eucalyptus
  • It acts as an anti-inflammatory agent and reduces the risk of seasonal infections
Request
Callback
Yes! I am Interested

Sinarest Tablet CENTAUR

Sinarest Tablet CENTAUR
  • Sinarest Tablet CENTAUR
  • Sinarest Tablet CENTAUR
  • Sinarest Tablet CENTAUR
  • Sinarest Tablet CENTAUR
Get Best Quote
Approx. Price: Rs 105 / BottleGet Latest Price

Product Details:

Packaging Size1*10 Tablets
Usage/ApplicationPersonal
Packaging TypeStrips
Generic NameParacetamol
Dosage FormTablet
StrengthChlorpheniramine Maleate (2mg) + Paracetamol (500mg) + Phenylephrine (10mg)
BrandSINAREST TABLET
ManufacturerCENTAUR
Also givesThird Party Manufacturing
Country of OriginMade in India

Sinarest New Tablet is a medicine used in the treatment of common cold symptoms. It provides relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.

Sinarest New Tablet can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it.

Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.

Before using the medicine, you should tell your doctor if you have any other medical conditions or disorders. To make sure it is safe, you should let your doctor know all the other medicines you are taking. Also, tell your doctor if you have any problems with the liver or kidneys. Avoid consumption of alcohol while on treatment with this medicine as it may increase the chance of some side effects. Pregnant and breastfeeding women should consult their doctors first before using the medicine.
Request
Callback
Yes! I am Interested

ONDEM SYRUP ALKEM

ONDEM SYRUP ALKEM
  • ONDEM SYRUP ALKEM
  • ONDEM SYRUP ALKEM
  • ONDEM SYRUP ALKEM
  • ONDEM SYRUP ALKEM
Get Best Quote
Approx. Price: Rs 42 / BottleGet Latest Price

Product Details:

FORMSYRUP
USEANTIEMETIC
COMPANYALKEM
SHELF2 YEARS
STRENGHT2 MG

Ondem Syrup is a medicine given to children to help treat nausea and vomiting. It is mainly given to treat nausea and vomiting associated with surgery, chemotherapy, radiotherapy, and stomach/intestinal infection. It also helps treat vomiting that is caused as a side effect of medicines like painkillers.

Ondem Syrup may be given before or after meals. To control vomiting caused due to chemotherapy, give this medicine to your child 30 minutes before the procedure. Give it 1 to 2 hours before a radiotherapy session and 1 hour before surgery to prevent your child from vomiting post these procedures. If your child expels out the medicine within 30 minutes of the intake, help your child calm down and repeat the dose. Do not double dose if it is already time for the next dose.

Ondem Syrup may cause some temporary side effects such as headache, constipation, diarrhea, and fatigue. These side effects usually subside once your child’s body adapts to the medicine. In case these side effects persist or become bothersome, do reach out to the doctor on a priority basis.

Let the doctor know about all the medicines your child is taking, including painkillers, antibiotics, or medicines taken to treat depression. Also, inform the doctor if your child has a history of liver problems, kidney malfunction, blockage in the gastrointestinal tract, heart problems, or allergies to any medicine, its ingredients, or a food product. This information is very important for dose alterations and for planning your child’s overall treatment.
Request
Callback
Yes! I am Interested

Montair Lc Kid Syrup

Montair Lc Kid Syrup
  • Montair Lc Kid Syrup
  • Montair Lc Kid Syrup
  • Montair Lc Kid Syrup
  • Montair Lc Kid Syrup
  • Montair Lc Kid Syrup
  • Montair Lc Kid Syrup
  • Montair Lc Kid Syrup
  • Montair Lc Kid Syrup
  • Montair Lc Kid Syrup
  • Montair Lc Kid Syrup
  • Montair Lc Kid Syrup
Get Best Quote
Approx. Price: Rs 140 / KgGet Latest Price

Product Details:

Packaging SizeBOTTLE 60 ML
TreatmentLevocetirizine (2.5mg/5ml) + Montelukast (4mg/5ml)
Prescription/Non prescriptionPrescription
Type of APIAnti Infective API
Also givesThird Party Manufacturing
Shelf life2 YEARS
Country of OriginMade in India

Montair LC Kid Syrup is commonly prescribed in children to treat symptoms of allergy such as runny nose, sneezing, itching, swelling, congestion, and watery eyes. It may also help in the treatment of asthma and skin allergies.

Give this medicine to your child at a fixed time before or after food in the prescribed dose, time, and way. For asthma, prefer giving Montair LC Kid Syrup in the evening or 2 hours before physical activity. For allergy, it is best to give it either in the morning or in the evening, depending upon the time of onset of symptoms. In case your child has both, prefer giving it in the evening. If your child vomits within 30 minutes of taking this medicine, give the same dose again, but skip it if it’s already time for the next dose.

Your child may start to feel better after a few regular doses. However, you must still complete the prescribed dose to ensure maximum benefit. Moreover, stopping the medicine abruptly may worsen your child’s condition. This medicine may cause some minor and temporary side effects like vomiting, diarrhea, nausea, dizziness, dry mouth, rash, and headache. Usually, these episodes subside once your child’s body adapts to the medicine. However, in case these effects persist or start bothering your child, consult your child’s doctor without any delay.

Let your child’s doctor know if your child is already taking any medicines. Also, narrate your child’s complete medical history, including any prior episodes of allergy, heart problem, blood disorder, vascular disorders, birth defects, airway obstruction, lung anomaly, skin disorder, liver impairment, and kidney malfunction. This information is critical for dose alterations and in planning your child’s overall treatment.
Request
Callback
Yes! I am Interested

Rabipur Rabies Vaccine

Rabipur Rabies Vaccine
  • Rabipur Rabies Vaccine
  • Rabipur Rabies Vaccine
  • Rabipur Rabies Vaccine
  • Rabipur Rabies Vaccine
Get Best Quote
Approx. Price: Rs 500 / PieceGet Latest Price

Product Details:

Packaging Size1*1
BrandRABIPUR
CompositionRabies vaccine, Human (2.5IU)
Treatmentrabies like veterinarians.
Prescription/Non prescriptionPrescription
FormInjection
Manufacture ByGSK
Manufactured ByGSK
Generic NameRABIPUR
Country of OriginMade in India

Rabipur Vaccine is given to people who are at higher risk of coming in contact with rabies like veterinarians. It is also given to people after an animal bite if the animal could have rabies. If the vaccine is given immediately and appropriately, it is 100 percent effective.

Rabipur Vaccine is given by injection by a doctor or nurse. It is administered post thorough washing (for about 15 minutes, with soap and copious amounts of water) of all bite wounds as early as possible. The sooner treatment is begun after exposure, the better. Post-exposure anti-rabies vaccination should always include administration of both Immunoglobulin and vaccine, with the exception of persons who have previously received complete vaccination regimens. It is very very important to complete the course of the vaccine to prevent this fatal disease.

The most common side effects include pain, joint pain, vaccination site redness as well as swelling. They do not normally last very long. Sitting or lying down can sometimes help. Consult your doctor if any of the side effects persist or worry you.

Before having the injection, you should tell your doctor if you have ever had an allergic reaction to a vaccine. Some other medicines may react with the rabies vaccine, so let your doctor know about all the medicine you are taking as well.
Request
Callback
Yes! I am Interested

CURKEY 100 MG PASTILES

CURKEY 100 MG PASTILES
  • CURKEY 100 MG PASTILES
  • CURKEY 100 MG PASTILES
  • CURKEY 100 MG PASTILES
  • CURKEY 100 MG PASTILES
Get Best Quote
Approx. Price: Rs 1,500 / BoxGet Latest Price

Product Details:

Intake FormPATILES
Calcium FormCURCUMIN
Packaging Type1*10
FormSOFTGELS
BrandCURKEY
BenefitsRELEIF FROM SORE THROAT
DosageSOS
Grade StandardCURCUMIN
IndicationSORE THROAT
Medicine TypeHERBAL

  • Curkey provides quick symptomatic relief from upper respiratory tract infections
  • It is anti-inflammatory that gives quick relief from sore throat and throat pain
  • Its proprietary buccal absorption technology ensures maximum bioavailability of curcumin
Request
Callback
Yes! I am Interested

Cepodem 100 Dry Suspension

Cepodem 100 Dry Suspension
  • Cepodem 100 Dry Suspension
  • Cepodem 100 Dry Suspension
  • Cepodem 100 Dry Suspension
  • Cepodem 100 Dry Suspension
Get Best Quote
Approx. Price: Rs 96 / BottleGet Latest Price

Product Details:

Strength100 Mg
Packaging Size30 ml
Quantity100/200 MG
Quantity UnitDRY SYRUP
ManufacturerCEPODEM 100 SYP
USEANTIBACTERIAL
Country of OriginMade in India

Cepodem 50mg/5ml Syrup is an antibiotic medicine. It is commonly given to children for the treatment of a wide range of bacterial infections targeting the ears, eyes, nose, throat, lungs, skin, gastrointestinal tract, and urinary tract. It is also effective in treating typhoid fever in children and adolescents.

Give this medicine to your child an hour before or two hours after meals. If your child develops a stomach upset, prefer giving it with food. Make sure to stick to the prescribed dose because it is given keeping in mind the type of infection, its severity, and the age and body weight of your child. In case your child gags and expels the medicine within 30 mins of intake, repeat the same dose but do not double dose if it's the time for the next dose.

Do not give this medicine to your child in case of cold and flu symptoms as this medicine is an antibiotic and doesn’t work on infections caused by viruses. Doctors prescribe this medicine for cough and cold only when they detect any underlying secondary bacterial infection.

Some of the minor and temporary side effects of this medicine include vomiting, diarrhea, nausea, rash, and headache. Usually, these episodes subside once your child’s body adapts to the medicine. However, if these effects persist or become bothersome for your child, call the doctor right away.

Narrate your child’s complete medical history to your child’s doctor, including any previous episodes of allergy, heart problem, blood disorder, birth defects, airway obstruction, lung anomaly, gastrointestinal problem, skin disorder, liver impairment, and kidney malfunction. This information is critical for dose alterations and for planning your child’s overall treatment.USES OF CEPODEM 50MG/5ML SYRUP IN CHILDREN
  • Treatment of Bacterial infections
BENEFITS OF CEPODEM 50MG/5ML SYRUP FOR YOUR CHILDIn Treatment of Bacterial infectionsCepodem 50mg/5ml Syrup kills the infection-causing bacteria in your body. This medicine is used to treat many different types of infections such as those of the brain (meningitis), lungs (pneumonia), ear, abdomen, urinary tract, bones and joints, skin, blood, and heart. This medicine usually makes you feel better within a few days, but you should continue taking it as prescribed even when you feel better. Stopping it early may make the infection come back and harder to treat.
Request
Callback
Yes! I am Interested

Atogla Baby Lotion 200 Ml

Atogla Baby Lotion 200 Ml
  • Atogla Baby Lotion 200 Ml
  • Atogla Baby Lotion 200 Ml
  • Atogla Baby Lotion 200 Ml
  • Atogla Baby Lotion 200 Ml
Get Best Quote
Approx. Price: Rs 480 / BottleGet Latest Price

Product Details:

BrandATOGLA LOTION
Packaging Size400 ML
TypeLOTION
Age Group1-2 Years
ColorNA
GenderALL
COMPANYCURATIO
USEMOISTURISER
Country of OriginMade in India

  • Regular usage ensures soft, moisturised and supple skin
  • Formulated with the goodness of Ceramide III and GLA
  • Specially developed for baby's sensitive skin
Request
Callback
Yes! I am Interested

RITCH JUNIOR LOTION

RITCH JUNIOR LOTION
  • RITCH JUNIOR LOTION
  • RITCH JUNIOR LOTION
  • RITCH JUNIOR LOTION
  • RITCH JUNIOR LOTION
Get Best Quote
Approx. Price: Rs 145 / PieceGet Latest Price

Product Details:

Skin TypeAll Type Skin
Packaging Size50 mL
Packaging TypeBottle
GenderUnisex
Ingredient TypeNon-Herbal
FeaturesOil Control, Softening & Smoothening, Tan & Pigmentation Removal
BrandRITCH JUNIOR LOTION
OrganicNo
Shelf Life12 months

  • Helps relieve skin itching
  • Reduces dryness of the skin
  • Aids in managing skin issues such as eczema
Request
Callback
Yes! I am Interested

Tedibar Baby Soap

Tedibar Baby Soap
  • Tedibar Baby Soap
  • Tedibar Baby Soap
  • Tedibar Baby Soap
  • Tedibar Baby Soap
Get Best Quote
Approx. Price: Rs 215 / PieceGet Latest Price

Product Details:

BrandTEDIBAR BABY SOAP
FormSOAP
Weight100 GM
Packaging Size100 GM
Packaging TypeBox
Age GroupNewly Born
ColorPINKISH
Shelf Life18 MONTHS
Skin TypeALL
FragranceSYNDATE BASE
Country of OriginMade in India

  • Non-soapy cleanser
  • Tear-free shampoo
  • Prevents nappy rashes
  • Soothes and moisturises skin
  • Safe for baby skin
Request
Callback
Yes! I am Interested

Brozeet Syrup ALEMBIC

Brozeet Syrup ALEMBIC
  • Brozeet Syrup ALEMBIC
  • Brozeet Syrup ALEMBIC
  • Brozeet Syrup ALEMBIC
  • Brozeet Syrup ALEMBIC
Get Best Quote
Approx. Price: Rs 120 / BottleGet Latest Price

Product Details:

Packaging Size100 ml
Packing TypeBottle
CompositionAmbroxol (15mg/5ml) + Guaifenesin (50mg/5ml) + Terbutaline (1.5mg/5ml)
Shelf Life24 months
BrandBROZEET SYP
ManufacturerALEMBIC
Usage/ ApplicationTo alleviate cough and promote mucus clearance in respiratory conditions
PrescriptionYes
Also givesThird Party Manufacturing
Syrup ForAdults
Country of OriginMade in India

New Brozeet Syrup effectively treats wet cough (cough with mucus) in children. It helps in thinning the mucus by increasing its water content. This relieves throat irritation and clears congestion, enabling easy breathing in your child.

Give New Brozeet Syrup to your child orally, with or without food. Give it with food to reduce the chances of stomach upset. You may be required to give this medicine to your child for a few days to weeks, depending upon your child’s clinical condition and severity of the illness. Do not stop the medication abruptly by yourself, even if your child starts to feel better. Continue the medicine until the prescribed course is complete. Do not give more than the prescribed dose for fast relief as it may cause unwanted effects and worsen your child’s condition.

If your child vomits soon after taking New Brozeet Syrup, help the child calm down and repeat the same dose. Skip the dose if it is time for the next dose. Do not overdose to catch up for the missed one. Do not give this medicine to your child for the long term without consulting your child’s doctor. Check the medicine label thoroughly and never combine this medicine with other cold and flu medicines as that may lead to side effects.

New Brozeet Syrup may have some common and temporary side effects. These may include excessive salivation, fatigue, headache, dizziness, nausea, vomiting, diarrhea, stomach discomfort, irregular heartbeat, rash, tremors, and numbness or tingling sensation in the hands or feet. In case of worrisome episodes, call your child’s doctor right away.

Narrate your child’s complete medical history, including any previous episode of respiratory illness, allergy, heart problems, blood disorders, birth defects, airway obstruction, lung anomaly, sinus issues, liver impairment, and kidney malfunction. This information is critical for dose alterations and for planning your child’s overall treatment.
Request
Callback
Yes! I am Interested

Cepodem 100 Dry Suspension

Cepodem 100 Dry Suspension
  • Cepodem 100 Dry Suspension
  • Cepodem 100 Dry Suspension
  • Cepodem 100 Dry Suspension
  • Cepodem 100 Dry Suspension
Get Best Quote
Approx. Price: Rs 189 / BottleGet Latest Price

Product Details:

Strength100 Mg
Packaging Size30 ml
Quantity30 ML
Quantity UnitBOTTLE
ManufacturerSUN
Country of OriginMade in India

Cepodem 100 Dry Suspension is an antibiotic medicine. It is commonly given to children for the treatment of a wide range of bacterial infections targeting the ears, eyes, nose, throat, lungs, skin, gastrointestinal tract, and urinary tract. It is also effective in treating typhoid fever in children and adolescents.

Give this medicine to your child an hour before or two hours after meals. If your child develops a stomach upset, prefer giving it with food. Make sure to stick to the prescribed dose because it is given keeping in mind the type of infection, its severity, and the age and body weight of your child. In case your child gags and expels the medicine within 30 mins of intake, repeat the same dose but do not double dose if it's the time for the next dose.

Do not give this medicine to your child in case of cold and flu symptoms as this medicine is an antibiotic and doesn’t work on infections caused by viruses. Doctors prescribe this medicine for cough and cold only when they detect any underlying secondary bacterial infection.

Some of the minor and temporary side effects of this medicine include vomiting, diarrhea, nausea, rash, and headache. Usually, these episodes subside once your child’s body adapts to the medicine. However, if these effects persist or become bothersome for your child, call the doctor right away.

Narrate your child’s complete medical history to your child’s doctor, including any previous episodes of allergy, heart problem, blood disorder, birth defects, airway obstruction, lung anomaly, gastrointestinal problem, skin disorder, liver impairment, and kidney malfunction. This information is critical for dose alterations and for planning your child’s overall treatment.
Request
Callback
Yes! I am Interested

Immunace Liquid 200 ml

Immunace Liquid 200 ml
  • Immunace Liquid 200 ml
  • Immunace Liquid 200 ml
  • Immunace Liquid 200 ml
  • Immunace Liquid 200 ml
Get Best Quote
Approx. Price: Rs 200 / BottleGet Latest Price

Product Details:

FormSyrup
Packaging TypeBottle
Suitable forChildren
Brandimmunace syrup
Strength (mg)na
Key Ingredientbetacaroten and l carnitine
Usage/ApplicationORAL
Packaging Size200 ML BOTTLE
Prescription RequiredNo
Safety InformationNA

Immunace is a powerful nutraceutical preparation containing anti-oxidants and vitamins indicated for boosting the immune system in childrens. Immunace syrup contains beta-carotene, L-carnitine, antioxidants, vitamins and minerals. It has no artificial flavors and colors.
Request
Callback
Yes! I am Interested

Desirox 500 Mg Deferasirox Tablets

Desirox 500 Mg Deferasirox Tablets
  • Desirox 500 Mg Deferasirox Tablets
  • Desirox 500 Mg Deferasirox Tablets
  • Desirox 500 Mg Deferasirox Tablets
  • Desirox 500 Mg Deferasirox Tablets
Get Best Quote
Approx. Price: Rs 2,000 / BoxGet Latest Price

Product Details:

Strength500 mg
Packaging Size30 Tablets
Packaging TypeBOTTLE
Brand NameDESIROX 500
ManufacturerCIPLA
DoseAS SUGGESTED BY DOCTOR
Shelf Life2 YEARS
CompositionDEFASIROX 500 MG
Deals inThird Party Manufacturing
Country of OriginMade in India

Desirox 500 Tablet is a medicine used in the treatment of chronic iron overload caused by frequent blood transfusion. It helps remove the excess iron from the body and reduce the risk of it causing organ damage.

Desirox 500 Tablet should be taken on an empty stomach. Take it in the exact dose and duration and take it regularly at a fixed time each day to get the maximum benefit from it.

Using of Desirox 500 Tablet may cause common side effects such as nausea, headache, constipation, diarrhea, and increased liver enzyme. If the side effects persist or worsen, inform your doctor.

Before using this medicine, let your doctor know if you have any kidney or liver diseases. Let your doctor also know about all the other medicines you are taking to ensure your safety.
Request
Callback
Yes! I am Interested

Groviva Chocolate Powder

Groviva Chocolate Powder
  • Groviva Chocolate Powder
  • Groviva Chocolate Powder
  • Groviva Chocolate Powder
  • Groviva Chocolate Powder
  • Groviva Chocolate Powder
  • Groviva Chocolate Powder
  • Groviva Chocolate Powder
  • Groviva Chocolate Powder
Get Best Quote
Approx. Price: Rs 380 / KgGet Latest Price

Product Details:

Packaging Size200 g
Packaging TypeBox
FormPowder
Shelf Life24 Months
FlavorChocolate
TypePowder
BrandGroviva Chocolate Powder
EgglessYes
Eggless TypeYes
Country of OriginMade in India

  • Helps maintain growth in children
  • Support normal brain development
  • Support digestion and bowel movement
  • Boost immune function
  • Help in bone development
  • Available in different flavours
Request
Callback
Yes! I am Interested
X

Product Videos

Explore More Products

View All Products




Reach Us
Ram (CEO)
SSDN Exims
H NO 366/A, Bhim Chowk , Indora Zopda, Jaripatka
Nagpur - 440014, Maharashtra, India
Get Directions


Call Us


Send E-mail